# SDR 95ZZZX1945

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45677
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MPTO/MPTO - FLT APW 615 - RETURNED TO PANAMA DUE TO LOSS OF OIL, NR 3 ENGINE.  FOUND FEED OIL LINE LOOSE, TIGHTENED B-NUT -- OKAY.
